Answers for Fatique

Discussion in 'Fibromyalgia Main Forum' started by mompain, Jul 19, 2008.

  1. mompain

    mompain Guest

    What have all of you found that is best for fatique? My doctor put me on Provigil, and I was able to be on it for 13 days and my "wonderful" insurance company refused to pay for it. I cannot afford to pay for it myself, so I am no longer able to take it. Since being off of it for the last 2 days, all I can do is sleep. I have NO energy and cannot keep my eyes open. I have an appointment at a sleep study center in early August to see if I have narcolepsy, but what do I do until then? This is so very upsetting. I feel like I cannot live my life the way that I want to because of this awful fatique. It is so depressing and makes me just want to crawl in a hole and cry.

    Does anyone have any suggestions? I go back to my pain doc on Monday and plan to discuss this with them, if I am able to drive there. I am not sure I can stay awake enough to be able to drive. I take methadone and Lyrica and they help tremendously with the pain, but don't help at all with the sleepiness. This fatique is the oddest thing that I have ever dealt with. I feel as if I am moving, thinking, and reacting in slow motion.

    Can anyone offer any answers or any things that I might could talk with my docs about if I get to go?
  2. dragon06

    dragon06 New Member

    Well definitely talk with your doctor. Sometimes they can call the insurance company and get overriding permission to have the drug covered for you.

    If you are low income then I would also go to Provigil's webpage and see if they have a patient assistance program you would qualify for to receive this med at little to no cost.

    Also, is your doctor able to provide you with samples while you fight with your insurance company to get it covered?
  3. homesheba

    homesheba New Member

    you can get it!
    i am gona try and call and see if my dr will give me a scrpt for some this week.
    the weakness is horrible.
  4. texasrose204

    texasrose204 New Member

    i have alot of fatigue , when i was on lyrica i swear it was worse, the sleepness. i would fall asleep driving it was terrible. since getting off it i still have my days of terrible exhaustion and i can do nothing but rest. had 3 days of it this week. i too want to crawl in a hole. the provigal made me superwoman for about 5 days then i got the shakes dr took me off it and i colaspe for about a week. now i just take pain meds and others plus supplements. this dd is just so unbelievable i hate my life right now i know it could be worse but i am not me anymore still trying to deal with it! i get so exhausted it is hard to walk at times. i used to walk fast now slow.... everything is much slower. gentle hugs to you!